# SDR UPS98227519

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SUSPECT CORROSION BETWEEN SKIN AND CUSP ANGLE BS 1180 STR 17R.  CORRODED SKIN AT BS 1180 STR 17R REPAIRED PER SRS EO 98-24-006 REF UPS ENGINEERING FILE NR 727-53-2063.
